I am supposed to go up to 300 mg?
Hi, Lana! Most antidepressants used to treat anxiety have a tendency to increase anxiety for the first few days to a week or two. The good news is that it's temporary and usually mild and many people report improvement with less side effects at higher doses.
Best regards and I hope you feel better soon. Be patient. Wildcat
Yes it will taper off these kind of meds have to build in your system before u see an improvement. Just keep head up unless it gets unbearable then go to a Dr asap hope this helps
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Nov 2017 • 5 answers
Updated 25 Apr 2013 • 8 answers
Updated 8 Nov 2018 • 6 answers
Updated 3 Apr 2018 • 8 answers
Updated 4 May 2016 • 2 answers